Taking for a stye (spelling)... eye is blurry almost constantly now.
24 Aug 2011
Do you ask about the ophthalmic Gentamicin?
If yes, its the most common side effect - eye stinging/burning/redness or temporary blurred vision may occur, if its too bothersome? Please seek medical advice and ask the doc to prescribe something which is more compatible to the eyes & your system.
Use of this medication for prolonged or repeated periods may result in other types of eye infections, including fungal infections. Stop using this medication and contact the Doc if you notice new or worsening eye symptoms (such as pain, swelling, thick discharge or pus).
Please take care, be safe & well, good luck & best wishes!
24 Aug 2011
One of the best ways to get a sty to go away is to do warm water soaks 3-4 times a day. Take a clean, laundered washcloth and run it under as warm water as you can stand without burning the lid skin and apply this to the affected closed eyelid until the cloth cools. Do this with a fresh, clean, laundered cloth each time, at least 3 or 4 times a day, and it should go away within a few days. You should continue to use the drops as the Dr ordered as well
- Gentamicin Information for Consumers
- Gentamicin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gentamicin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is this an Antibiotic? I'm not sure or how to use if this for Eye Infection. Can anyone help? I brought in Indonesia
3 answers • 2 Feb 2011
doctor said to put one drop in eyes and i notice it was getting worse. i stopped puting the eye drops. i took her back to the doctor and now her eye ...
1 answer • 2 Mar 2011
red eye, itchiness, and sandy feelings.
1 answer • 15 Feb 2013
Applied refresh eye drops on both eyes and lubricant eye ointment on both eyes. Blur vision occurred. How long does blur vision lasts.
2 answers • 26 Aug 2014
I found out a couple weeks ago that I have glaucoma in my left eye and 30% plus of my optic nerve is damaged. I have been on spiriva for a few months ...
1 answer • 15 Dec 2014